# SDR AT0000240

- Difficulty date: April 17, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING AT BS 58.5 HAS CORROSION AND CRACK ON T-CAP BETWEEN STRINGER 15 AND 16.  REMOVED CORROSION, DRILLED, SEALED, AND INSTALLED 6 REPAIR CLIPS IAW RES 00-0442 AND REWORK DRAWING 5932267.
